Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Solutions of Variational Inclusions over the Sets of Common Fixed Points in Banach Spaces

Journal of Applied Nonlinear Dynamics 11(1) (2022) 75--85 | DOI:10.5890/JAND.2022.03.006


Department of Mathematics, Jazan University, Jazan-45142, Kingdom of Saudi Arabia

Download Full Text PDF



In this paper, we consider two-step iteration methods to solve a variational inclusion problem over the set of common fixed points of an infinite family of nonexpansive mappings on real reflexive and strictly convex Banach space with a uniformly Gateaux differentiable norm.


  1. [1]  Ahmad, M.K. and Salahuddin (2006), Perturbed three step approximation process with errors for a general implicit nonlinear variational inequalities, Int. J. Math. Math. Sci., Article ID 43818, 1-14.
  2. [2]  Ahmad, R., Ansari, Q.H., and Salahuddin (2000), A perturbed Ishikawa iterative algorithm for general mixed multivalued mildly nonlinear variational inequalities, Adv. Nonlinear Var. Inequal., 3(2), 53-64.
  3. [3]  Lang, Ng.D. (2012), Some iterative methods for common fixed points of a finite family of strictly pseudocontractive mappings, Theot. Math. Appl., 2(2), 21-44.
  4. [4]  Lions, J.L. and Stampacchia, G. (1967), Variational inequalities, Comm. Pure Appl. Math., 20, 493-517.
  5. [5]  Salahuddin, (2001), An iterative scheme for a generalized quasi variational inequalities, Adv. Nonlinear Var. Inequal., 4(2), 89-98.
  6. [6]  Takahashi, W. (1997), Weak and strong convergence theorems for families of nonexpansive mappings and their applications, Ann. Univ. Mariac Curie-Sklodowski Sect. A, 51, 277-292.
  7. [7]  Tan, K.K. and Xu, H.K. (1993), Approximating fixed points of nonexpansive mappings by the Ishikawa iterative process, J. Math. Anal. Appl., 178, 301-308.
  8. [8]  Wang, Z.M. and Lou, W. (2013), A new iterative algorithm of common solutions to quasi variational inclusion and fixed point problems, J. Math. Comput. Sci., 3, 57-72.
  9. [9]  Huang, N.J. and Fang, Y.P. (2003), Fixed point theorems and a new system of multivalued generalized order complementarity problems, Positivity, 7, 257-265.
  10. [10]  Verma, R.U. (2001), Projection methods, algorithms, and a new system of nonlinear variational inequalties, Comput. Math. Appl., 41, 1025-1031.
  11. [11]  Cho, Y.J., Fang, Y.P., Huang, N.J., and Hwang, H.J. (2004), Algorithms for systems of nonlinear variational inequalities, J. korean Math. Soc., 41, 489-499.
  12. [12]  Lan, H.Y., Liu, Q.K., and Li, J. (2004), Iterative approximation for a system of nonlinear variational inclusions involving generalized $m$-accretive mappings, Nonlinear Anal. Forum, 9(1), 33-42.
  13. [13]  Ahmad, M.K. and Salahuddin (2012), A stable perturbed algorithms for a new class of generalized nonlinear implicit quasi variational inclusions in Banach spaces, Adv. Pure Math., 2(2), 139-148.
  14. [14]  Fang, Y.P. and Huang, N.J. (2005), Iterative algorithm for a system of variational inclusions involving $H$-accretive operators in Banach spaces, Acta Math. Hungar, 108(3), 183-195.
  15. [15]  Lee, B.S., Khan, M.F., and Salahuddin (2008), Generalized nonlinear quasi-variational inclusions in Banach spaces, Comput. Maths. Appl., 56(5), 1414-1422.
  16. [16]  Peng, J.W., Zhu, D.L., and Zheng, X.P. (2007), Existence of solutions and convergence of a multistep iterative algorithm for a system of variational inclusions with $(H,\eta)$-accretive operators, Fixed point Theo. Appl., 2007, Art ID 93678, 20 pp.
  17. [17]  Lan, H.Y., Cho, Y.J., and Verma, R.U. (2006), On nonlinear relaxed cocoercive variational inclusions involving $(A,\eta)$-accretive mappings in Banach spaces, Comput. Math. Appl., 51(9-10), 1529-1538.
  18. [18]  Baiocchi, C. and Capelo, A. (1984), Variational and Quasivariational Inequalities, Wiley, New York.
  19. [19]  Buong, Ng., Phuong, Ng., and Th, H. (2012), Regularization methods for a class of variational inequalities in Banach spaces, Comp. Math. Math. Phys., 52(11), 1487-1496.
  20. [20]  Buong, Ng., Phuong, Ng., and Th, H. (2013), Strong convergence to solution for a class of variational inequalities in Banach spaces by implicit iteration methods, J. Optim. Theory Appl., 159, 399-411.
  21. [21]  Buong, Ng., Phuong, Ng., and Thuy, Ng. (2015), Explicit iterative methods for a class of variational inequalities in Banach spaces, ISSN 1066-369X, Russian Math. (Iz. VUZ), 59(10), 16-22.
  22. [22]  Buong, N. and Duong, L.T. (2011), An explicit iterative algorithm for a class of variational inequalities in Hilbert spaces, J. Optim. Theo. Appl., 151(5), 513-524.
  23. [23]  Yao, Y., Noor, M.A., and Liou, Y.C., (2010), A new hybrid iterative algorithm for variational inequalities, Appl. Math. Comput., 216, 822-829.
  24. [24]  Ceng, L.C., Ansari, Q.H., and Yao, J.C. (2008), Mann type steepest-Descent and modified hybrid steepest descent methods for variational inequalities in Banach spaces, Numer. Funct. Anal. Optim., 29(9-10), 987-1033.
  25. [25]  Xu, H.K. (2003), An iterative approach to quadratic optimization, J. Optim. Theo, Appl., 116, 659-678.
  26. [26]  Suzuki, T. (2007), Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. Amer. Math. Soc., 135, 99-106.